# SDR DHL9780213C

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING INBOARD FLAP UPPER SKIN SECTION OUTBOARD SIDE OF ICE BREAKER DAMAGED.  FABRICATED REPAIR DOUBLER PER SRM 57-2-1.  REPAIR 2.25 X 3.0.
